advertisement
Question
Posted by: Apache_boy | 2010/04/29

Help

Ever since my boyfriend broke up with me 4 months ago, i struggle to fall asleep. However, whenever I take painkillers i seem to get tired, now i just cant seem to fall asleep without drinking 3/4 of the tablets... I know its giving my system hell because i can feel it in my kidneys... but the bigger question remains... am i addicted to these pain killers?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

If you can't stop taking these tablets, you are addicted. Try and go without them for a few nights.

If you can't, you have a problem. The effect on your kidneys is already noticable, you will have to stop.

Please speak to you GP as soon as possible to discuss this issue. Keep me posted on your progress at herman@harmonyclinic.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Addictions Expert Forum | 2010/04/30

If you can't stop taking these tablets, you are addicted. Try and go without them for a few nights.

If you can't, you have a problem. The effect on your kidneys is already noticable, you will have to stop.

Please speak to you GP as soon as possible to discuss this issue. Keep me posted on your progress at herman@harmonyclinic.co.za

Reply to Addictions Expert Forum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement